MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: supracervical hysterectomy + bilateral adnexectomy by laparoscopy event description: the voyant device, after being clamped, could not be reopened.After 5 mm of normal use, the surgeon was unable to reopen the voyant¿s jaws.Additional information was received by nca ref via email on 18feb2: user report was received with additional information: ai translation: the clamp jammed after 5 minutes of use and could not be opened despite several attempts.Use of this device for a supracervical hysterectomy + bilateral adnexectomy by laparoscopy.Patient status: no clinical impact to the patient.Intervention: they opened a new voyant device to complete the procedure.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24576565
Report Number2027111-2026-00437
Device Sequence Number21140462
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB210
Device Catalogue Number101476432
Device Lot Number1543784
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENESTRATED LAPAROSCOPIC CLAMP.; GENERATOR.
Patient SexUnknown